A precision study of two eclipsing white dwarf plus M dwarf binaries

Parsons, S. G., Marsh, T. R., Gänsicke, B. T. et al. (16 more authors) (2012) A precision study of two eclipsing white dwarf plus M dwarf binaries. Monthly Notices of the Royal Astronomical Society, 420 (4). pp. 3281-3297. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Parsons, S. G.
  • Marsh, T. R.
  • Gänsicke, B. T.
  • Rebassa-Mansergas, A.
  • Dhillon, V. S.
  • Littlefair, S. P. https://orcid.org/0000-0001-7221-855X
  • Copperwheat, C. M.
  • Hickman, R. D. G.
  • Burleigh, M. R.
  • Kerry, P.
  • Koester, D.
  • Nebot Gómez-Morán, A.
  • Pyrzas, S.
  • Savoury, C. D. J.
  • Schreiber, M. R.
  • Schmidtobreick, L.
  • Schwope, A. D.
  • Steele, P. R.
  • Tappert, C.
Copyright, Publisher and Additional Information: © 2012 The Authors. Royal Astronomical Society .This is an author produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: binaries: eclipsing; stars: fundamental parameters; stars: late-type; white dwarfs
Dates:
  • Published: 11 March 2012
  • Published (online): 11 March 2012
  • Accepted: 23 November 2011
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Dec 2016 13:53
Last Modified: 29 Mar 2018 07:39
Published Version: http://dx.doi.org/10.1111/j.1365-2966.2011.20251.x
Status: Published
Publisher: Oxford University Press (OUP): Policy P - Oxford Open Option A
Refereed: Yes
Identification Number: https://doi.org/10.1111/j.1365-2966.2011.20251.x

Share / Export

Statistics